# SDR IPXA10158869

- Difficulty date: March 15, 2010
- Submitted: March 17, 2010
- Operation: Air carrier
- Aircraft: N149UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0832
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Part number: 69WL
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ABOVE MAIN ENTRY DOOR BURNED OUT.  LIGHT ABOVE CREW DOOR OPERATES NORMAL WHEN PERFORMING OPS TEST IAW MM 33-51-00-05 STEP 2B. EXIT LIGHT DOES NOT ILLUMINATE WITH EXIT TOGGLE ON, IN AUTO OR ON.  R & R RELAY 69WL WITH REFERENCE TO ASM 33-51-51-00. EXIT LIGHT OPERATES NORMAL IAW MM 33-51-00-05 STEP 2E ALT PN VERIFIED OK.
